# SDR 96ZZZX2457

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1058W
- Make and model: Beech A36
- Aircraft serial: E409
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: 35825005
- Condition: Bent
- Location: Nlg Steering
- Part time: 2,966 hours
- Component: 35825196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER INDICATED NOSE GEAR HIT AN OBSTRUCTION ON THE RUNWAY.  REMOVED NOSE GEAR ASSY PN 35-825196.  FOUND BOLT BENT.  NO OTHER DAMAGE FOUND.
